Usually back and chest ache is due to heart problems, you should seriously check your Cardiologist..
Welcome to the MedHelp forum!
If you are having chest pains on warfarin therapy it is important to rush to ER, if you have not already, and rule out any bleed in lungs or a clot maybe. A CT scan of chest would need to be done. Other than that get bleeding time, clotting time, prothrombin time done.
Backache could be due to pinched lumbo-sacral soinal nerves. This can happen due to overuse of the lower back as in work requiring too much of bending, lifting weight, fall on the back, overweight, canal stenosis, bone disease, spondylosis, poor posture etc. Poor posture while sleeping, sitting on computers or jobs for a long time, uneven bed, exposure of back to cold air while sleeping can cause a discomfort for a few days. Please consult a neurologist. A MRI of the spine is definitely required. When you go to ER, get this assessed too. A slipped disc if present needs prompt treatment.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!